# SDR ASAA11510550

- Difficulty date: October 17, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 17,476 hours, 5,703 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 11729
- Condition: Damaged
- Location: Precooler
- Part time: 9,112 hours, 2,854 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON MAUI DUCT SPLIT OF 11 PSI WITH LEFT SIDE LOW.  ON CLIMBOUT SPLIT TO 19PSI (LEFT LOW).  AT CRUISE SPLIT STARTED AT 13 AND DECREASE DURING FLIGHT TO 6 PSI.  ON DESCENT NEEDLES WERE MATCHED.  MINIMUM PRESSURE 25 PSI ON LEFT 45 PSI ON RIGHT.  ON DEFERRAL.  PERFORMED TROUBLESHOOTING PER T/C NG 36 WC 00001 & FIM TASK 36-10-00-810-80. FOUND NR 1 BAR OUT OF LIMITS PRECOOLER CONTROL VALVE NR 1 ENGINE FAILED. REPLACED PRECOOLER CONTROL VALVE PER AMM 36-12-02. REPLACED BLEED AIR REGULATOR ON NR 1 ENG. PER AMM 36 11 03. BLEED AIR REGULATOR OPS CHECKED GOOD. OPS & LEAK CHECKED GOOD, OK FOR SERVICE. REPAIR CONFIRMATION PERFORMED PER FIM TASK 36-10-00-810-804 & OPS CHECKED GOOD.
